Skip to main content
EXPERTS IN COUGH CONTROL

Product Label

PRODUCTS

PRODUITS

1 2 3 4 5 3.75 out of 5 stars

Breakdown

5
4
4
2
3
0
2
0
1
2
MUCUS & PHLEGM PLUS COLD RELIEF Syrup

BENYLIN® MUCUS & PHLEGM PLUS COLD RELIEF Syrup

MUCUS & PHLEGM PLUS COLD RELIEF Syrup
Extra Strength

Clear out mucus & phlegm.

BENYLIN® EXTRA STRENGTH MUCUS & PHLEGM PLUS COLD RELIEF Syrup works in your lungs to break up your tough mucus and phlegm, and clear it from your chest when you cough. It also provides fast acting relief of your bothersome cold symptoms.

Fast, effective relief of:
  • MUCUS & PHLEGM
  • Chest congestion
Plus:
  • Dry Cough
  • Nasal Congestion
  • Sinus Pain
  • Aches & Pains

Packaged in bottles of 180 mL.

DIRECTIONS OF USE

DIN: 02366207

Do not take more than directed (see liver warnings). Shake well before using.

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: Read the complete carton and label before use and follow all directions. Do not use if bottle seal is broken or missing. Child resistant package. Store at 15 to 30°C.

INGREDIENTS
EACH 30 ML OR 2 TABLESPOONFULS (TBSP.) CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough
30 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
60 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
200 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
1000 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Reviews
1 2 3 4 5
8 reviews 75% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
3.8
Quality
4.0
Value
3.9
1 - 8 of 8 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
1 year 6 months ago

Really worked on my chest congestion!

Review Questions: 
Province: Nova Scotia
Age: Over 65
Review Text: 
This is excellent! I had the flu and it ended up with heavy congestion in my chest that led to a dry, hacking, non-productive cough. Flu and cold medication was not helping at this stage. I stopped using other products and my pharmacist recommended Benylin extra strength mucus & phlegm. This helped me breathe better and deeper and cough less. I've had no side-effects.
Nickname: 
vickieafca
Location: 
Digby
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 11 months ago

Great product but...

Review Questions: 
Province: Alberta
Age: 25-34
Review Text: 
Great product but I found that it made me really dizzy to the point I could not even stand up.other then that great product.
Nickname: 
Kahrya
Location: 
Medicine hat
Client Responses: 
Benylin CA Consumer Services 1 year 11 months ago
Thank you for taking the time to write this review. We're sorry to hear you did not receive the results you expected, and we would like to learn more about your experience, Please give us a call at 1-800-661-4659, Monday through Friday, between 9AM and 7PM ET. We hope to hear from you soon.
Helpfulness Count: 
5 out of 5 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
10 months 1 day ago

Works great

Review Questions: 
Province: Alberta
Age: 45-54
Review Text: 
I have used this in the past and just sending a link to a friend who is sick and saw the 1 star rating on the website. I am not sure what he had, but I had a nasty cold/flu and this was the only product that helped me get some sleep. I highly recommend this to anyone having issues sleeping with a cold.
Nickname: 
Jason
Location: 
EDMONTON
Helpfulness Count: 
4 out of 4 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 months 11 hours ago

Works for me...

Review Questions: 
Province: Quebec
Age: Over 65
Review Text: 
I started with a nasty cold over six months ago. Then a dry persistant cough I couldn’t shake. Phlegm I couldn’t get up. Tried other products without result. This morning i bought Benylin Mucus and Phlegm, taken it three times today and feel better in my throat and looking forward to a good nights sleep. Thankyou.
Nickname: 
BillmM577AN
Location: 
Dorval
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
6 months 2 weeks ago

Works great

Review Questions: 
Province: Ontario
Age: 55-65
Review Text: 
I started a dry cough, was coughing constantly, took benylin mucus & phlegm major difference!! Would totally recommend this product. It works!
Nickname: 
Lilygirl
Location: 
Waterdown
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 7 months ago

I feel like I can breathe again

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
I took this medication about 45 minutes ago. It didn't take long for my lungs to clear up. I feel like I can actually breathe again. The only reason I didn't give it a 5 star rating is because it advertises as a nasal decongestant as well and my nose is still pretty congested. Honestly though, overall, this is a great product. If your main issue is chest congestion, this will clear you right up!
Nickname: 
Jess
Location: 
Caledon, ON, Canada
Client Responses: 
Benylin Consumer Care Center 1 year 7 months ago
We're so glad to hear you're feeling some relief! We'd love to chat some more about your experience with this product, so when you have a moment, please call us at 1-800-661-4659. One of our specialists will be available anytime Monday-Friday, 9AM-5:30PM ET. We look forward to your call!
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 8 months ago

not a fast relief

Review Questions: 
Province: British Columbia
Age: 45-54
Review Text: 
not realiable, nothing good but dizziness, blurry vision muscle cramps. i wasted just wasted my money
Nickname: 
MT
Location: 
Vancouver
Client Responses: 
Benylin CA Consumer Services 1 year 8 months ago
Thank you so much for bringing this to our attention. We'd love to learn some more about this when you have a moment. Please give us a call at 1-800-661-4659. We are available Monday-Friday from 9AM-5:30PM ET. We look forward to hearing back from you!
Helpfulness Count: 
2 out of 3 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 4 months ago

does not work

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
Bought this to treat mucus and phlegm caught did not help anything at all just put $13 in garbage don't buy it it does not work.
Nickname: 
Roni
Location: 
Toronto
Client Responses: 
BENYLIN Consumer Service 1 year 4 months ago
We're sorry to hear our product didn't help. We'd love to learn more about your experience and see how we can make this right. Please give us a call at 1-800-661-4659, we're available Monday through Friday from 9am-5:30pm ET. Look forward to hearing from you!
Helpfulness Count: 
2 out of 5 people found this review helpful.
Report: